Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8218
Title: On non-Newtonian incompressible fluids with phase transitions
Authors: Kim, Namkwon 
Consiglieri, Luisa 
Rodrigues, José Francisco 
Issue Date: 2006
Citation: Mathematical Methods in the Applied Sciences. 29:13 (2006) 1523-1541
Abstract: A modified model for a binary fluid is analysed mathematically. The governing equations of the motion consists of a Cahn-Hilliard equation coupled with a system describing a class of non-Newtonian incompressible fluid with p-structure. The existence of weak solutions for the evolution problems is shown for the space dimension d=2 with p≥ 2 and for d=3 with p≥ 11/5. The existence of measure-valued solutions is obtained for d=3 in the case 2≤ p< 11/5. Similar existence results are obtained for the case of nondifferentiable free energy, corresponding to the density constraint |psi| ≤ 1. We also give regularity and uniqueness results for the solutions and characterize stable stationary solutions. Copyright © 2006 John Wiley & Sons, Ltd.
URI: http://hdl.handle.net/10316/8218
DOI: 10.1002/mma.739
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf182.39 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

17
checked on May 29, 2020

WEB OF SCIENCETM
Citations

15
checked on Sep 14, 2020

Page view(s)

252
checked on Sep 15, 2020

Download(s) 50

533
checked on Sep 15, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.